Splitting of the identity component in locally compact abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992), p. 139-143
@article{RSMUP_1992__88__139_0,
     author = {Loth, Peter},
     title = {Splitting of the identity component in locally compact abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     pages = {139-143},
     zbl = {0785.22004},
     mrnumber = {1209120},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__139_0}
}
Loth, Peter. Splitting of the identity component in locally compact abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992) pp. 139-143. http://www.numdam.org/item/RSMUP_1992__88__139_0/

[1] P.R. Ahern - R. I. JEWITT, Factorization of locally compact abelian groups, Ill. J. Math., 9 (1965), pp. 230-235. | MR 179288 | Zbl 0132.27603

[2] J. Dixmier, Quelques propriétés des groupes abéliens localement compacts, Bull. Sci. Math. (2), 81 (1957), pp. 38-48. | MR 97457 | Zbl 0083.02301

[3] L. Fuchs, Infinite Abelian Groups (Vols. I and II), Academic Press, New York (1970 and 1973). | MR 255673 | Zbl 0209.05503

[4] R.O. Fulp - P. Griffith, Extension of locally compact abelian groups I and II, Trans. Amer. Math. Soc., 154 (1971), pp. 341-363. | MR 272870 | Zbl 0216.34302

[5] E. Hewitt - K.A. Ross, Abstract Harmonic Analysis (Vol. I), Springer-Verlag, Berlin (1963). | MR 551496 | Zbl 0115.10603

[6] M.A. Khan, Chain conditions on subgroups of LCA groups, Pac. J. Math., 86 (1980), pp. 517-534. | MR 590565 | Zbl 0415.22004

[7] L.C. Robertson, Connectivity, divisibility and torsion, Trans. Amer. Math. Soc., 128 (1967), pp. 482-505. | MR 217211 | Zbl 0153.04401